# SDR AALA20121001028

- Difficulty date: October 1, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N564AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49346
- Aircraft time: 80,505 hours, 35,973 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER DOOR STOP SUPPORT BRACKET CRACKED INSIDE LEFT SIDE OF VAULT DOOR JAMB.  INSTALLED NEW DOOR STOP MOUNT PER AARD 51-00-05-1.
